# SDR RAIA2009042300003

- Difficulty date: April 21, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 22,460 hours, 21,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 7907 - CVG - EMERGENCY LIGHT IN PASSENGER DOOR HANDRAIL INOPERATIVE.  MAINTENANCE DEFERRED THE LIGHT IN ACCORDANCE WITH MEL PROCEDURES.
